Good. I have had an eyelid twitch-as a matter of fact for the last 3 weeks and in 2005 shortly after I started Yasmin. I have read that this kind of a twitch can come from anxiety, deficiency in diet, too much caffeine AND AS A SIDE EFFECT OF ... more »
I have had an eyelid twitch-as a matter of fact for the last 3 weeks and in 2005 shortly after I started Yasmin. I have read that this kind of a twitch can come from anxiety, deficiency in diet, too much caffeine AND AS A SIDE EFFECT OF DIURETICS, CORTICOSTEROIDS AND ESTROGENS. I've been quite sick and in the midst of job interviews as well so I suspect it is a combination of these things. Interesting to note however on the link to diuretics, corticosteroids and estrogens. Could be linked to the change in hormones our bodies are under-going coming off of the hormones.
When you say that you had a really bad back spasm in December, what do you mean? Did you hurt your back? Was it painful? Or was it just a spasm? Can you describe what happened? Spasms can come from dehydration, medications, hypothyroidism, reduced levels of magnesium or calcium, alcoholism, muscle fatigue. When you get your copy of your report, just take a look at where your electrolytes fall in the ranges. I suspect, they may be a little imbalanced from the effects of the diuretic in Yasmin and you could try a calcium/magnesium supp and see if it responds. I know that the fluttering in my heart definately responded to it.
This evening, I boiled some barley in water for 3 hours and made a tea as this is supposed to be good for the heart. I had noticed some achiness this afternoon after it had been so quiet all day-since I had the tea, its gone.
Have you been to the UK site Flowerbabies/Sarah set up? I think I posted the link above. If you haven't, please do. There is a whole host of women there, alot of them, here for a long time and knowledgeable and who share alot of symptoms-in particular, I recall, the muscle twitching.
I suspect a result of the diuretic, imbalance in electrolytes (perhaps they are not in balance as they normally are in your body) or from the hormone change?